Medical Questions > Nutrition > Diet Pills Forum

How to overcome the side effects of diet pills?

One of my friends has taken diet pills for weight loss, it resulted in weight loss but now he is suffering from nausea, headache, abdominal pain and dizziness. How to overcome this problem? Please suggest and help my friend!!

Thanks in advance!!
Did you find this post helpful?
|

replied August 7th, 2013
All-Natural Weight Loss Pills
It sounds like whatever he's taking isn't good for him. Many of today's pharmaceutical solutions to health problems seem to create more problems than they solve. I'd venture to say that he should stop taking them and try an all-natural solution if he still wants to take weight loss pills or follow a program. The pain may also be because of dehydration, since many weight loss systems help shed pounds in the form of water weight. Make sure he hydrates and stays away from the pills. If the problems persist, he'll need to see a doctor.
|
Did you find this post helpful?

replied February 12th, 2014
I agree that first and far most he should stop taking them because such pills badly effects the digestion system of the body and start taking a natural an healthy diet with some nourishment's that helps to replenish his body systems to function normally.
|
Did you find this post helpful?